# SDR DALA1404540191

- Difficulty date: November 15, 2012
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 73,847 hours, 10,558 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN PANEL LOAD FITTING DAMAGED.  REPAIRED IAW AA 5724-01005.
